Աստղաֆիզիկա =Астрофизика =Astrophysics

О моделях скоплений точечных масс с квадратичным гравитационным потенциалом

Бисноватый-Коган, Г. С. and Зельдович, Я. Б. (1970) О моделях скоплений точечных масс с квадратичным гравитационным потенциалом. Աստրոֆիզիկա, 6 (3). pp. 387-396.

[img] PDF
Download (1347Kb)
    Item Type: Article
    Additional Information: The models of clusters of point masses with quadratic potential.
    Uncontrolled Keywords: Bisnovaty-Kogan G. S., Zeldovich Ya. B.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 16 Aug 2013 11:09
    Last Modified: 23 Aug 2013 11:34
    URI: http://astro.asj-oa.am/id/eprint/2134

    Actions (login required)

    View Item